Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalizing the Paley-Wiener perturbation theory for Banach spaces


Authors: Peter G. Casazza and Nigel J. Kalton
Journal: Proc. Amer. Math. Soc. 127 (1999), 519-527
MSC (1991): Primary 46B03, 46B20
MathSciNet review: 1468186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the Paley-Wiener pertubation theory to linear operators mapping a subspace of one Banach space into another Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B03, 46B20

Retrieve articles in all journals with MSC (1991): 46B03, 46B20


Additional Information

Peter G. Casazza
Affiliation: Department of Mathematics, The University of Missouri, Columbia, Missouri 65211
Email: pete@casazza.math.missouri.edu

Nigel J. Kalton
Affiliation: Department of Mathematics, The University of Missouri, Columbia, Missouri 65211
Email: nigel@math.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04536-0
PII: S 0002-9939(99)04536-0
Keywords: Paley-Wiener perturbation theory, spectrum, approximate fixed points
Received by editor(s): March 4, 1997
Received by editor(s) in revised form: June 1, 1997
Additional Notes: The first author was supported by NSF-DMS 9201357, the Danish Natural Science Research Council, grant no. 9401598, and grants from the University of Missouri Research Board, and the University of Missouri Research Council. The second author was supported by NSF-DMS 95000125.
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society